# SDR UPS05445715

- Difficulty date: October 28, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 71,851 hours, 16,829 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Part serial: UP31114
- Condition: Cracked
- Location: Nr 3 Pylon Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG MOUNT THRUST LINK SUSPECTED CRACK INDICATION REVEALED AT FWD LUG UPPER SIDE, THE INDICATION GREATER THAN 40 PERCENT FSH, EXCEEDED LIMIT.  REFER TO EO NR B747-7120-22596-A FOR THRUST LINK REPLACEMENT.  ENGINE REMOVED AND REINSTALLED ON TASK CARD NR 5000.
